# SDR CA140925006

- Difficulty date: September 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Blanca 7GCBC
- Aircraft time: 408 hours
- Engine: Lyc O320B2B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Inoperative
- Location: Elt
- Component: Elt, Ameriking
- Component part number: AK451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION OF THE ELT, IT WAS DISCOVERED THAT THE BATTERIES WERE TIME-EXPIRED AND VERY LOW VOLTAGE (LESS THAN 1 VOLT FOR 3 OUT OF 4 BATTERIES). THE ELT WAS MARKED ON THE OUTSIDE WITH A STICKER INDICATING THAT THE BATTERIES WERE NEXT DUE IN 2017. (TC# 20140925006)
